# SDR 97ZZZM457

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffeners
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED ET AT FRAME 29 BULKHEAD TO C/W EO E95/003/653 ITEM NR 3.  FOUND CRACKS AT STIFFENER STATION 36.62, 31.13, 25.94 LEFT AND 36.62, 31.13, 25.94 RT.  REPAIR STIFFENERS IAW EO E95/005/654.  END OF CRACKS MARKED WITH GREASE PENCIL.  REPAIRED FRAME 29 STIFFENERS AT LT AND RT STATIONS 25.94, 31.13, 36.62 IAW EO E95/005/653 ORIG ISSUE AND AVRO FAXES DJR/RJ1199-96 AND DJ/RJ059.
